MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.25MM THREADED GUIDE WIRE 150MM

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.25MM THREADED GUIDE WIRE 150MM
Catalog Number 900.722
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information is not available for reporting.Device broke intra-operatively; device is no implanted or explanted.Reporter¿s first name and phone number is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the tip of the threaded guide wire for cannulated screw broke off during open reduction internal fixation (orif) of the ankle and the guide wire left in the bone.There was patient consequence.There was no surgical delay reported.Patient outcome is unknown.This report is for one (1) 1.25mm threaded guide wire 150mm.This is report 1 of 1 for complaint (b)(4).

Brand Name
1.25MM THREADED GUIDE WIRE 150MM
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7829700
Report Number2939274-2018-53538
Device Sequence Number1287555
Product Code FZX
UDI-Device Identifier10886982256331
UDI-Public(01)10886982256331
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number900.722
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2018
Initial Report FDA Received Date08/29/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;